Graph directed Markov systems on Hilbert spaces

R. D. Mauldin , Tomasz Szarek , M. Urbański

Abstract

n/a
Author R. D. Mauldin
R. D. Mauldin,,
-
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
, M. Urbański
M. Urbański,,
-
Journal seriesMathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, (A 30 pkt)
Issue year2009
Vol147
No2
Pages455-488
DOIDOI:10.1017/S0305004109002448
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2009 = 0.598 (2) - 2009=0.66 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back